# SDR SWAA2022030826830

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE CAVITY; 10' I/B OF DEFLECTION RIB. CURVED SEAL RETAINER IS CRACKED COMMON TO LATERAL WEB / REMOVED RETAINER FROM L/H WING T/C CAVITY 10' I/B OF DEFLECTION RIB IAW SRM 51-40-02-0G-0. VERIFIED NEW RETAINER IAW DWG 115A2930 REV. A P/N 115A2930-1 LOCATED AND DRILLED NER RETAINER IAW SRM 51-40-05-0G-0; INSTALLED NEW PART AT L/H WING T/E CAVITY IAW SRM 51-40-02-0G-0 TAG A31785
